# SDR DALA2024012501141

- Difficulty date: January 24, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N411DX
- Make and model: Airbus A330-941
- Aircraft serial: 1991
- Aircraft time: 12,046 hours, 1,423 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3411 ON DEPARTURE DOOR 4R DOOR LO PRESS. CORRECTIVE ACTION: CHARGED DOOR 4R DOOR DAMPER IAW A330 AMM 52-10 A/C OK FOR SVC. (5409066)
